For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 3, 2017, Pages 814-823                                                                DOI:10.11948/2017051
Extremal solutions for a nonlinear impulsive differential equations with multi-orders fractional derivatives
Lihong Zhang,Juan J. Nieto,Guotao Wang
Keywords:Multi-orders fractional derivatives, Impulse, Multi-orders fractional integral boundary conditions, Nonlinear fractional differential equations, Extremal solutions.
Abstract:
      In this paper, by employing the lower and upper solutions method, we give an existence theorem for the extremal solutions for a nonlinear impulsive differential equations with multi-orders fractional derivatives and integral boundary conditions. A new comparison result is also established.
PDF      Download reader